MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/md.0000000000022509

Медицинская библиотека · Medicine · 2020

Drug rash with eosinophilia and systemic symptoms and severe renal injury induced by proton pump inhibitor therapy: A case report.

He Qien, Ying Guanghui, Fei Xiapei, Zha Chenqin, Chen Zhaogui, Bao Yishu, Long Jiaorong, Wang Zhujun, He Xuelin, Xia Min

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Proton pump inhibitors (PPIs) are widely prescribed and generally well tolerated but can rarely cause severe allergic reactions, such as drug rash with eosinophilia and systemic symptoms (DRESS). We report a case of DRESS and renal injury induced by PPIs, and describe the therapeutic process.

PATIENT CONCERNS: The patient was a 66-year-old female who complained of fever, pruritus, desquamation, erythema multiforme, and anuria caused by omeprazole taken for 2 weeks to treat abdominal distention.

DIAGNOSIS: The clinical history revealed a similar episode of PPI-induced fever, eosinophilia, and acute kidney injury more than 1 year ago. The present laboratory tests revealed eosinophilia and oliguric renal failure. The renal biopsy was performed subsequently and proved the diagnosis of PPI-induced DRESS.

INTERVENTIONS: After the suspected diagnosis of PPI-induced DRESS, omeprazole was discontinued and methylprednisolone infusion (40 mg qd) was initiated. Because of oliguric renal failure, the patient received intermittent hemodialysis.

OUTCOMES: The patient initially responded to omeprazole discontinuation, hemodialysis, and glucocorticoids but later died from severe infection during the tapering of glucocorticoid therapy.

CONCLUSION

Clinicians should remain on high alert for potential life-threatening complications when prescribing PPIs. If unexplained renal injury develops in a patient taking a PPI, renal biopsy may help in identifying the pathogenesis and might facilitate timely intervention.

Для цитирования: He Qien, Ying Guanghui, Fei Xiapei, Zha Chenqin, Chen Zhaogui, Bao Yishu, Long Jiaorong, Wang Zhujun, He Xuelin, Xia Min. Drug rash with eosinophilia and systemic symptoms and severe renal injury induced by proton pump inhibitor therapy: A case report.. Medicine. 2020. DOI: 10.1097/md.0000000000022509.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.